Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 699-748    DOI: 10.1007/s10114-018-7311-7
Articles Current Issue| Next Issue| Archive| Adv Search |
Variable 2-Microlocal Besov-Triebel-Lizorkin-Type Spaces
Su Qing1, WU Da Chun1, YANG Wen YUAN1, Ci Qiang ZHUO2
1 Laboratory of Mathematics and Complex Systems(Ministry of Education), School of Mathematical Sciences, Beijing Normal University, Beijing 100875, P. R. China;
2 Key Laboratory of High Performance Computing and Stochastic Information Processing(HPCSIP)(Ministry of Education of China), College of Mathematics and Computer Science, Hu'nan Normal University, Changsha 410081, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7